MathSciNet Relay Station
MathSciNet bibliographic data
MR419358 (54 #7379) 10D05 (12A55 14G25)
Ribet, Kenneth A. On $l$-adic representations attached to modular forms. Invent. Math. 28 (1975), 245–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement